It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi,
I was on Yasmin for about 2 years and lost all sexual interest in my boyfriend, no self lubrication, and moodiness. Within a month of stopping the pill, I returned to normal with a high sex drive and no irrability/moodswings. I am now on the Depo shot which was great for the first couple of weeks but I have had light spotting for the last 3 weeks. I have had no other side affects. I am due for the next shot on July 10th and am unsure if I should wait it out and see if my cycle returns to normal with the next shot of if I should try another method. It seems many people have experienced long periods also but I couldn't find any information about if it became shorter or more regular over time.

If you recomend switching from depo, any suggestions? I don't want to experience the side affects of the pill but I may consider trying Mirena IUD or something new. Has anyone used Mirena soon after coming off Depo? I have read Depo stays in your system for a long time after stopping the shots so is there a wait period before switching? Anyone had long periods with Mirena?

Thank you for any advice.. It is amazing how many problems people have with different birth control methods.. I wish the doctors were more informed and gave more information about ALL the common side affects.





All times are GMT -7. The time now is 12:06 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!